# SDR CA020611002

- Difficulty date: May 16, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Helio H-395A
- Aircraft time: 4,157 hours
- Engine: Lyc GO435C2B2
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIB LACING THAT SECURES FABRIC ONTO AILERON RIBS FOUND TO BE SERIOUS CHAFED ALONG RIB EDGES WHICH COULD LEAD TO FAILURE OF FABRIC SECURITY ONTO RIBS AND POTENTIAL AILERON FLUTTER, ON BOTH RIGHT AND LEFT AILERON ASSEMBLIES.
